# SDR IXXA20160818049

- Difficulty date: July 18, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 81,395 hours, 30,124 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 113T11651
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING ON LOWER LANDING GEAR AUXILIARY BEAM EXFOILIATED.  LOCATED ABOVE LOWER LANDING GEAR STRUT DOOR AFT END.  BLENDED OUT OF LIMITS, REMOVED AND REPLACED THE ATTACH FITTING ON LOWER LANDING GEAR AUXILIARY BEAM IAW SRM 51-40-02 PART 7. ACFT GROUNDED.
